Mathematical and Computational Applications — Open Access Journal

Mathematical and Computational Applications (ISSN 2297-8747; ISSN 1300-686X for printed edition) is an international peer-reviewed open access journal on the applications of the mathematical and/or computational techniques published quarterly online by MDPI from Volume 21 Issue 1 (2016). 
  • Open Access - free for readers, with article processing charges (APC) paid by authors or their institutions.
  • High visibility: Indexed in Inspec (IET) and MathSciNet (AMS).
  • Rapid publication: manuscripts are peer-reviewed and a first decision provided to authors approximately 18 days after submission; acceptance to publication is undertaken in 2.9 days (median values for papers published in this journal in the second half of 2018).
  • Recognition of reviewers: reviewers who provide timely, thorough peer-review reports receive vouchers entitling them to a discount on the APC of their next publication in any MDPI journal, in appreciation of the work done.
  • Testimonials: See what our authors say about MCA.

Full Imprint Information | Download Journal Flyer

Latest Articles



Special Issues

Special Issue in MCA
Dynamics Days Latin America and the Caribbean 2018 Guest Editors: Nicolás Rubido, Arturo C. Martí
Deadline: 30 April 2019
Special Issue in MCA
Related Problems of Continuum Mechanics Guest Editors: Hovik Matevossian, Mikhail Nikabadze
Deadline: 31 May 2019
Special Issue in MCA
Mesh-Free and Finite Element-Based Methods for Structural Mechanics Applications Guest Editor: Nicholas Fantuzzi
Deadline: 30 June 2019
Special Issue in MCA
Random Number Generators: Theory and Applications Guest Editors: Jean-François Couchot, Sylvain Contassot-Vivier, Enrico Formenti
Deadline: 31 July 2019

Jobs in Research

Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top